Alert archive / California / Wind Advisories in 2013
Wind Advisory 40, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Dec 18, 2013, 2:48 PM PST for San Bernardino County, California. It took effect at Dec 19, 2013, 12:00 AM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 18, 2013, 2:48 PM PST (22:48 UTC)
- In effect from
- Dec 19, 2013, 12:00 AM PST
- Expired
- Dec 19, 2013, 12:17 PM PST
- In force
- 12 hr
- Issued by
- NWS Las Vegas, NV
County San Bernardino County, CA
The radar
The Edwards AFB radar (KEYX), 129 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Edwards AFB, CA (KEDW), launched 12:00Z, 10.8 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2973 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KVEF 182248 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 248 PM PST WED DEC 18 2013 ...GUSTY SOUTHWEST WINDS ACROSS PORTIONS OF SAN BERNARDINO COUNTY TONIGHT AND THURSDAY... CAZ523-525-190830- /O.NEW.KVEF.WI.Y.0040.131219T0800Z-131220T0000Z/ WESTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING...BARSTOW...DAGGETT...FORT IRWIN... MORONGO VALLEY...YUCCA VALLEY...TWENTYNINE PALMS 248 PM PST WED DEC 18 2013 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND ADVISORY FOR NORTHWEST SAN BERNARDINO COUNTY AND THE MORONGO BASIN...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM PST THURSDAY. * WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 35 TO 45 MPH. * TIMING: WINDS WILL INCREASE TONIGHT...PEAK DURING THURSDAY MORNING...THEN DECREASE THURSDAY AFTERNOON. * LOCATIONS: PORTIONS OF NORTHWEST SAN BERNARDINO COUNTY INCLUDING FORT IRWIN AS WELL AS THE MORONGO BASIN INCLUDING MORONGO VALLEY...AND YUCCA VALLEY. * IMPACTS: GUSTY WINDS CAN CREATE HAZARDOUS DRIVING CONDITIONS INCLUDING REDUCED VISIBILITY FROM BLOWING DUST...CROSSWINDS... ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS MAY ALSO BLOW AWAY UNSECURED OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ WOLCOTT
3 follow-up statements
000 WWUS75 KVEF 190809 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1209 AM PST THU DEC 19 2013 CAZ523-525-191800- /O.CON.KVEF.WI.Y.0040.000000T0000Z-131220T0000Z/ WESTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING...BARSTOW...DAGGETT...FORT IRWIN... MORONGO VALLEY...YUCCA VALLEY...TWENTYNINE PALMS 1209 AM PST THU DEC 19 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FOR NORTHWEST SAN BERNARDINO COUNTY AND THE MORONGO BASIN UNTIL 4 PM PST THIS AFTERNOON. * WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS TO 35 TO 45 MPH. * TIMING: WINDS WILL CONTINUE TO INCREASE OVERNIGHT...PEAK EARLY THURSDAY MORNING...THEN DECREASE THURSDAY AFTERNOON. * LOCATIONS: PORTIONS OF NORTHWEST SAN BERNARDINO COUNTY INCLUDING FORT IRWIN AS WELL AS THE MORONGO BASIN INCLUDING MORONGO VALLEY...AND YUCCA VALLEY. * IMPACTS: GUSTY WINDS CAN CREATE HAZARDOUS DRIVING CONDITIONS INCLUDING REDUCED VISIBILITY FROM BLOWING DUST... CROSSWINDS... ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS MAY ALSO BLOW AWAY UNSECURED OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$
000 WWUS75 KVEF 191753 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 953 AM PST THU DEC 19 2013 CAZ523-525-200000- /O.CON.KVEF.WI.Y.0040.000000T0000Z-131220T0000Z/ WESTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING...BARSTOW...DAGGETT...FORT IRWIN... MORONGO VALLEY...YUCCA VALLEY...TWENTYNINE PALMS 953 AM PST THU DEC 19 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR NORTHWEST SAN BERNARDINO COUNTY AND THE MORONGO BASIN. * WINDS: SOUTHWEST 25 TO 35 MPH WITH GUSTS OF 35 TO 45 MPH. * TIMING: WINDS WILL BE STRONGEST LATE THIS MORNING...THEN DECREASE EARLY THIS AFTERNOON. * LOCATIONS: MORONGO VALLEY...YUCCA VALLEY...TWENTYNINE PALMS... BARSTOW...DAGGETT...FORT IRWIN * IMPACTS: GUSTY WINDS CAN CREATE HAZARDOUS DRIVING CONDITIONS INCLUDING REDUCED VISIBILITY FROM BLOWING DUST... CROSSWINDS... ESPECIALLY FOR HIGH PROFILE VEHICLES. WINDS MAY ALSO BLOW AWAY UNSECURED OBJECTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$ STACHELSKI
000 WWUS75 KVEF 192017 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1217 PM PST THU DEC 19 2013 CAZ523-525-192130- /O.CAN.KVEF.WI.Y.0040.000000T0000Z-131220T0000Z/ WESTERN MOJAVE DESERT-MORONGO BASIN- 1217 PM PST THU DEC 19 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE WIND ADVISORY FOR NORTHWEST SAN BERNARDINO COUNTY AND THE MORONGO BASIN. WIND GUSTS HAVE DROPPED TO BELOW ADVISORY CRITERIA WITH GUSTS AT OR BELOW 30 MPH BEING REPORTED IN MOST AREAS AND WINDS ARE NOT EXPECTED TO INCREASE THIS AFTERNOON. THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. $$ STACHELSKI
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Dec 18, 8:29 AM PST, 6 hours 19 minutes earlier.
Area forecast discussion, Dec 18, 8:29 AM PST, 6 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
829 AM PST WED DEC 18 2013
.SYNOPSIS...OCCASIONAL HIGH CLOUDS AND ABOVE NORMAL TEMPERATURES
WILL BE SEEN THROUGH TODAY AHEAD OF A DEVELOPING STORM SYSTEM. THIS
SYSTEM WILL MOVE INTO SOUTHERN CALIFORNIA BY THURSDAY AFTERNOON AND
INTO NORTHERN MEXICO BY FRIDAY. THIS WILL RESULT IN UNSETTLED
WEATHER THURSDAY AND FRIDAY OVER MUCH OF THE AREA ALONG WITH
TEMPERATURES COOLING TO NEAR NORMAL INTO THE WEEKEND.
&&
.UPDATE...RECENT SATELLITE LOOPS SHOW MOSTLY CLOUDY SKIES ACROSS THE
VAST MAJORITY OF THE FORECAST AREA THIS MORNING. WEAK RADAR RETURNS
LOOK TO BE MAINLY VIRGA SHOWERS BASED ON VERY DRY LOW LEVELS...VISUAL
EVIDENCE...AND THE LACK OF PRECIPITATION IN ANY GAUGES THUS FAR. HAVE
UPDATED SKY/POP/WX GRIDS TO REFLECT THESE LATEST TRENDS. MAINLY
VIRGA SHOWERS OR LIGHT MOUNTAIN SHOWERS ARE EXPECTED THROUGH TODAY
WITH NO REAL ACCUMULATION. MAIN FOCUS CONCERN TODAY WILL BE THE
SYSTEM EXPECTED THURSDAY INTO FRIDAY AND THE WINTER STORM WATCH
CURRENTLY OUT FOR THE MOUNTAINS OF THE NORTHWEST PORTION OF THE
FORECAST AREA.
&&
.PREV DISCUSSION...
ISSUED 307 AM PST WED DEC 18 2013
.SHORT TERM...TODAY THROUGH SATURDAY MORNING...CONSIDERABLE HIGH
CLOUDS WILL REMAIN OVER THE AREA AGAIN TODAY AS A DEEPENING AREA OF
LOW PRESSURE TAKES SHAPE OVER THE PACIFIC NORTHWEST. THE MODELS HAVE
BEEN FAIRLY CONSISTENT IN SHOWING A WEAK RIPPLE WHICH IS CURRENTLY
OFF THE SOUTHERN CALIFORNIA COAST MOVING NORTHEAST DURING THE DAY.
IT LOOKS LIKE THERE WILL BE JUST ENOUGH ENERGY WITH THIS FEATURE TO
BRING SOME LIGHT ISOLATED SHOWERS TO MAINLY THE NORTHERN HALF OF THE
CWA TODAY. ITS NOT OUT OF THE QUESTION THAT THE SPRING MOUNTAINS
COULD ALSO SEE A FEW LIGHT SHOWERS THIS AFTERNOON. SNOW LEVELS WILL
REMAIN QUITE HIGH TODAY SO ANY PRECIPITATION THAT DOES FALL WILL
REMAIN ALL RAIN. BIGGER CHANGES WILL OCCUR TONIGHT AND THURSDAY AS A
FAIRLY DEEP TROUGH WHICH STRETCHES FROM MONTANA TO CALIFORNIA STARTS
TO DIG AND EVENTUALLY FORM A CLOSED LOW OVER CENTRAL CALIFORNIA. A
COMBINATION OF DYNAMICS...UPSLOPE AND STRONG MID LEVEL DIFFLUENCE
WILL ALLOW FOR FAIRLY WIDESPREAD SHOWERS TO DEVELOP OVER PORTIONS OF
CENTRAL NEVADA STRETCHING INTO NORTHERN INYO COUNTY. MUCH COLDER AIR
WILL ALSO BE ADVECTING INTO WEST CENTRAL NEVADA AND INYO COUNTY AND
IS EXPECTED TO BRING SNOW LEVELS DOWN TO AROUND 5000 FEET. THE
MODELS INCLUDING THE HIRES MODELS ARE ALL INDICATING FAIRLY HIGH
POPS EARLY THURSDAY AFTERNOON UNTIL THURSDAY EVENING OVER ESMERALDA
AND NORTHERN INYO COUNTIES. HAVE ELECTED TO ISSUE A WINTER STORM
WATCH FOR THESE AREAS ABOVE 5000 FEET FROM 18Z THURSDAY TO 06Z
FRIDAY. AMOUNTS ARE EXPECTED TO GENERALLY BE BETWEEN 4-7 INCHES
ABOVE 5000 FEET. THE EASTERN SIERRA AND WHITE MOUNTAINS COULD SEE A
LITTLE MORE DUE TO SOME UPSLOPE ENHANCEMENT. BY THURSDAY NIGHT AND
BETTER DIFFLUENCE SHIFTS SOUTHEAST AND SHOULD BRING AT LEAST SOME
ISOLATED TO SCATTERED SHOWERS TO THE REMAINDER OF THE
CWA...ESPECIALLY SAN BERNARDINO AND MOHAVE COUNTIES. ITS ALSO NOT
OUT OF THE QUESTION TO SEE SOME ISOLATED THUNDERSTORMS OVER THESE
AREAS LATE THURSDAY AFTERNOON AS THE MODELS ARE INDICATING LI VALUES
CLOSE TO ZERO. THIS LOW WILL CONTINUE TO TRACK SOUTHEAST THURSDAY
NIGHT AND SOME RESIDUAL MOISTURE MAY REMAIN OVER THE FAR SOUTHERN
AREAS OF THE CWA INTO FRIDAY. TEMPERATURES TODAY ARE EXPECTED TO
REMAIN A FEW DEGREES ABOVE NORMAL...BUT COOL AROUND 6-8 DEGREES
THURSDAY AND FRIDAY AS THE FLOW TURNS NORTH BEHIND THE TROUGH. SOME
WEAK ENERGY MAY DIG INTO NORTHERN NEVADA LATE FRIDAY NIGHT AND DID
GO AHEAD AND ADD A SLIGHT CHANCE OF PRECIPITATION FOR MAINLY LINCOLN
COUNTY.
.LONG TERM...SATURDAY THROUGH TUESDAY...ENHANCED NORTHERLY FLOW WILL
PREVAIL OVER THE FORECAST AREA SATURDAY AND SUNDAY ON THE BACK SIDE
OF THE UPPER LOW WHICH WILL LIFT UP THROUGH TEXAS SATURDAY.
SHORTWAVE ENERGY IS FORECAST TO QUICKLY MOVE DOWN OVER THE GREAT
BASIN SATURDAY WHICH WILL REINFORCE NORTH BREEZES INTO
SUNDAY...ESPECIALLY DOWN THE COLORADO RIVER VALLEY. RIDGING ALONG
THE WEST COAST WILL PROVIDE A WEAK NORTHWEST FLOW MONDAY INTO
TUESDAY BUT MEDIUM RANGE MODELS ARE BEGINNING TO DIVERGE
CONSIDERABLY GOING INTO THE MIDDLE OF NEXT WEEK. THE MAIN DEVIANT IS
THE ECMWF WHICH NOW INDICATES A TROUGH DIGGING DOWN THROUGH THE
GREAT BASIN AND INTO SOUTHERN NEVADA AND NORTHERN ARIZONA BY
CHRISTMAS DAY. THE GFS AND GEM SHOW NO HINT OF THIS AND TAKE THE
SAME TROUGH ACROSS THE NORTHERN PLAINS AND UPPER MIDWEST INSTEAD.
WILL KEEP AN EYE ON THIS PATTERN TO SEE HOW IT EVOLVES BUT NO
SIGNIFICANT CHANGES WERE MADE FOR NOW. TEMPERATURES DURING THE
PERIOD WILL VARY LITTLE AND HIGHS WILL BE WITHIN A FEW DEGREES OF
NORMAL.
&&
.AVIATION...FOR MCCARRAN...CONSIDERABLE HIGH CLOUDS WITH WINDS
GENERALLY LESS THAN 8 KTS EXPECTED THROUGH TODAY. A PACIFIC STORM
WILL MOVE DOWN THE CALIFORNIA COAST BEGINNING WEDNESDAY NIGHT
BRINGING INCREASED/LOWERED CLOUD BASES TO THE VALLEY AND A CHANCE OF
SHOWERS OVER MAINLY THE SURROUNDING MOUNTAINS BY THURSDAY. IMPROVING
CONDITIONS ARE EXPECTED FRIDAY.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...CONSIDERABLE HIGH CLOUDS THROUGH TODAY WITH WINDS
GENERALLY LESS THAN 10 KTS AREAWIDE. A PACIFIC STORM WILL MOVE DOWN
THE CALIFORNIA COAST LATE TONIGHT RESULTING IN INCREASING AND
LOWERING CLOUD BASES AROUND THE REGION. MOST OF THE AREA WILL SEE
PRECIPITATION CHANCES INCREASE THURSDAY WITH THE MORE WIDESPREAD
PRECIPITATION OCCURRING OVER INYO AND ESMERALDA COUNTIES. CIGS COULD
LOWER TO AROUND 3-5K FEET OVER THOSE AREAS WITH MAINLY 8-10K FEET
ELSEWHERE.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...WINTER STORM WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR NVZ014.
AZ...NONE.
CA...WINTER STORM WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR CAZ519-521.
&&
UPDATE...WOLCOTT
PREV DISCUSSION...GORELOW/ADAIR
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTERHazardous weather outlook, Dec 18, 3:47 AM PST, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 347 AM PST WED DEC 18 2013 CAZ519>522-NVZ014-190800- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-ESMERALDA AND CENTRAL NYE COUNTY- 347 AM PST WED DEC 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED TODAY AND TONIGHT THOUGH ISOLATED HIGH ELEVATION SNOW SHOWERS WILL OCCUR AS A WEAK PACIFIC WEATHER SYSTEM MOVES INLAND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG LOW PRESSURE SYSTEM IS EXPECTED TO MOVE FROM THE PACIFIC NORTHWEST DOWN THROUGH CALIFORNIA THURSDAY AND INTO NORTHERN MEXICO BY FRIDAY. THIS SYSTEM WILL LIKELY PRODUCE ACCUMULATING SNOW ABOVE 5000 FEET ACROSS ESMERALDA/CENTRAL NYE COUNTIES IN NEVADA AND THE EASTERN SIERRA AND WHITE MOUNTAINS OF INYO COUNTY CALIFORNIA FROM LATE THURSDAY MORNING THROUGH THURSDAY EVENING. 4 TO 7 INCHES OF SNOW IS POSSIBLE IN THESE AREAS AND MAY LEAD TO TRAVEL DIFFICULTIES ON ROADS ABOVE 5000 FEET IN THE SIERRA AND WHITE MOUNTAINS...INCLUDING WESTGARD PASS AND HIGHWAY 168 WEST OF BISHOP. IN ESMERALDA COUNTY... HIGHWAY 266 AND HIGHWAY 95 NEAR GOLDFIELD SUMMIT MAY BE IMPACTED. SEE THE LATEST WINTER WEATHER MESSAGE FOR THE LATEST UPDATES AND DETAILS. NORTH WINDS WILL ALSO DEVELOP THURSDAY AFTERNOON AND THURSDAY NIGHT WITH SOME AREAS EXPECTED TO SEE GUSTS BETWEEN 30 AND 40 MPH. PRECIPITATION WILL DIMINISH FROM NORTH TO SOUTH THURSDAY NIGHT AND HAZARDOUS WEATHER IS NOT EXPECTED FRIDAY INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ001>003-036-CAZ523>527-NVZ015>022-190800- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 347 AM PST WED DEC 18 2013 /447 AM MST WED DEC 18 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED TODAY AND TONIGHT THOUGH A SLIGHT CHANCE OF RAIN SHOWERS EXISTS FOR THE SPRING MOUNTAINS...SHEEP RANGE AND AREAS TO THE NORTH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A LOW PRESSURE SYSTEM IS EXPECTED TO MOVE DOWN THROUGH CALIFORNIA THURSDAY AND INTO NORTHERN MEXICO BY FRIDAY. THIS SYSTEM WILL BRING ISOLATED TO SCATTERED LIGHT PRECIPITATION AND A MODERATE COOLING TREND TO MUCH OF THE REGION BUT WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED. DRY CONDITIONS WITH NORTH BREEZES ARE IN STORE SATURDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 2:44 AM PST | Winter Storm Watch | VEF | Inyo | 12 hr |
| Dec 18, 2:48 PM PST | Winter Weather Advisory | VEF | Inyo | 31 hr |
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.